Memory loss is found among people who take Seroquel, especially for people who are female, 50-59 old , have been taking the drug for 2 - 5 years, also take medication Xanax, and have Depression . We study 72,226 people who have side effects while taking Seroquel from FDA and social media. Among them, 4,050 have Memory loss. Find out below who they are, when they have Memory loss and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Seroquel has active ingredients of quetiapine fumarate. It is often used in bipolar disorder. (latest outcomes from Seroquel 74,201 users)
Memory loss has been reported by people with drowsiness, drug ineffective, diarrhea, fall, insomnia (latest reports from 61,143 Memory loss patients).
On Jul, 22, 2016
72,226 people reported to have side effects when taking Seroquel.
Among them, 4,050 people (5.61%) have Memory Loss
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi I recently developed Torticollis about 2 1/2 weeks ago, I had an MRI done this fast Friday & I have 2 herniated disc, C5-C6, & Thurs I am having an EMG. I was trying to go off 125 mg of Seroquel by slowly switching the time I take it, by using 25 mgs, I was taking 75 mg at bedtime & taking 25 mg at 11 am & 25 mg at 5 pm. Within 3 days of the changes I had full blown Torticollis & it has not stopped. I'm having an EMG on Thursday & I'm very scared this is a permanent condition. I'm upsetwith my doctor for not warning me of this possible condition. Any thoughts? Or advice
I took Seroquel 8 months ago for around 2 months. While on it I had symptoms of derealization; my environment didn't feel real. After going off it I had extreme anxiety and depression symptoms, severe memory loss, loss of a sense of self, loss of connection to any memories I did remember, severe suicidal thoughts. The fear is so strong and so deep, my family feel like strangers, my thoughts are brutal and negative. I'm not sure where to go from here. I am in therapy and have a psychiatrist, but it feels like no one hears or understands the symptoms. They keep saying it wasn't the medication, there's something psychological going on, it's in my head. I feel like I'm crazy, going crazy, or going to go crazy. I'm a 52 yr old female, also taking Neurotin and lexipro, the dr also added lithium for an adjunct to the antidepressant and to help intrusive thoughts, that started after taking the antipsychotic medication Seroquel.
Hi took Lipitor for 4 weeks and my partner lost his memory 12 months ago. It has improved but he has developed masked facies and still has memory problems and behaviour problems. Has anyone had this type of experience from Lipitor? thanks
I take 375 mg of seroquel per day for 5 years now and have been having yellow mucus discharge for about a week now and it appears to be allergies as Allegra seems to help the most. Can Seroquel aggravate allergies? I am also a smoker so there is little doubt it could be a cause of smoking of ...
Hi all, This is a question about my mum. She is in her mid 70's and developed TN some 10 plus years ago, it was initially managed with tegretol until she became severely allergic to that and many other pills. She had neuro surgery where they covered the nerve in Teflon and she was pain free ...
Hi, I'm a dolphin lover and a life long learner. I just started taking Orencia for my fight with RA which has been an on going battle for three years. I've tried numerous other RA drugs to no avail. It seems Orencia is holding my RA at bay but I've noticed a memory fog. My question is does it ...
Hi I recently developed Torticollis about 2 1/2 weeks ago, I had an MRI done this fast Friday & I have 2 herniated disc, C5-C6, & Thurs I am having an EMG. I was trying to go off 125 mg of Seroquel by slowly switching the time I take it, by using 25 mgs, I was taking 75 mg at bedtime & taking 25 ...
I had an operation on my nose and still have stuffy nose waking me up at night cause I cant breathe. trying ponaris . Anyone have any other suggestions. I tried to get off of it with Latuda but Latuda is really bad . I can only take 40 mg and was on 60 but had to take 50 more mg of Seroquel to ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.